Announcement

Collapse
No announcement yet.

New steroid drops making my eyes worse?? HELP

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • New steroid drops making my eyes worse?? HELP

    Hi everyone, I'm 22 and have MGD and inflammation around the eyelids. My doctor put me on 'Pred Mild Sterile Ophthalmic Suspension' steroid drops a week ago and I feel like my eyes are getting dryer. Is this a normal side effect? Or are the steroid drops irritating my eyes?

  • #2
    usually with a steroid drop, you would notice an immediate improvement. My guess it is the preservative in the drops that is irritating your eyes. for me, only strong steroids offer me enough benefit to offset the problems caused by preservatives. Pred Mild isn't a very strong steroid so the benefit you are getting may not be very significant compared to the irritation caused by the preservative.

    Comment


    • #3
      Ok thank you for replying! I have stopped taking them, definitely not worth the irritation

      Comment

      Previously entered content was automatically saved. Restore or Discard.
      Auto-Saved
      Smile :) Biggrin :D Wink ;) Rolleyes :rolleyes: Tongue :p Cool :cool: Redface :o Confused :confused: Eek :eek: Frown :( Mad :mad:
      x
      Insert: Thumbnail Small Medium Large Fullsize Remove  
      x
      Working...
      X